Hi my husband recently had a resection of a grade 4 brian tumor. They were able to get about 98% of the tumor, the 2% was laying on the motor cordex, so it was not a good option to remove all. Now, 4 weeks later and in therapy, my husband started getting headaches behind his eyes, and seizures appeared. The CT and MRI showed a cyst. We were told that it was a cyst probably developed from the tumor giving signals, but it was not surgical and would hopefully disappear with steriods. Now, they have added 600 mg of seizures meds called delantin and steriods and my husband is so sleepy he fell a sleep while he is walking in therapy. The rehab doctors just said well maybe this is the best we can expect. I told them to try something different change meds to see if the seizure meds were the problem. But, my question today sorry so lengthy but is its common to develop a cyst in the area of a removed brian tumor and how dangerous is this?
Thank you for your help.
I am very sorry to hear about the complication. I will try to search around for information for you.
I would ask the original operating physician if he can suggest another medication, but in some ways, sleep is healing and hopefully he is just doing that for now.
Thank you very much. Your advise is good, I did get an appt today with the surgeon. It seems from his perpective. It could be sleep anea, meds, or the cyst. He could put a drain in the cyst and it would have to be drained every now and then. But, he wants to try meds first. Good plan. I pray this will help and I agree with you too sleep is the healing agent.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.